# SDR DALA2024020801749

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 70,525 hours, 23,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Psu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 FOUND RT AFT OFF WING EMER LT INOP. CORRECTIVE ACTION: R/R PSU M11489 PER B757 AMM 33-5. CHECKS GOOD. (8496556)
